Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Leoni - M. Morini

Some Remarks on the Analyticity of Minimizers of Free Discontinuity Problems

created on 11 Nov 2002
modified on 05 Sep 2003

[BibTeX]

Published Paper

Inserted: 11 nov 2002
Last Updated: 5 sep 2003

Journal: J. Math. Pures Appl.
Volume: 82
Pages: 533 - 551
Year: 2003

Abstract:

In this paper we give a partial answer to a conjecture of De Giorgi, namely we prove that in dimension two the regular part of the discontinuity set of a local minimizer of the homogeneous Mumford-Shah functional is analytic with the excpetion of at most a countable number of isolated points.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1